# SDR UIEA2016090600737

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 85,998 hours, 14,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK BS 640 LBL 93 TO 110 FLOORBEAM UPPER TEE CORRODED.  THE FLOORBEAM UPPER TEE SECTION REPAIRED IAW SRM 53-00-51-2R-3 AND R1-53-25-11500 REV B.
